MathSciNet Relay Station
MathSciNet bibliographic data
MR1122533 (92i:81034) 81Q05 (58F19)
Amar, V.; Pauri, M.; Scotti, A. Schrödinger equation for convex plane polygons: a tiling method for the derivation of eigenvalues and eigenfunctions. J. Math. Phys. 32 (1991), no. 9, 2442–2449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement